# SDR 99UAL900307

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Failed
- Location: Rudder
- Component: Parker Hanni, 65C370539
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER CONTROL BECAME ERRATIC.  *S/D*  REPLACED THE RUDDER POWER CONTROL UNIT (PCU).  ALSO, ACCOMPLISHED A CHECK OF THE FORCES REQUIRED TO MOVE THE STANDBY RUDDER ACTUATOR INPUT FORCES PER MM 27-21-00-101.  INPUT FORCES WERE WITHIN LIMITS AND NO FAULTS WERE FOUND WITH THE PCU WHEN IT WAS TESTED IN THE COMPONENT REPAIR SHOP.
